Le résidu non commutatif
Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1988-1989), Exposé no. 708, p. 199-229
@incollection{SB_1988-1989__31__199_0,
     author = {Kassel, Christian},
     title = {Le r\'esidu non commutatif},
     booktitle = {S\'eminaire Bourbaki : volume 1988/89, expos\'es 700-714},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {177-178},
     year = {1988-1989},
     note = {talk:708},
     pages = {199-229},
     zbl = {0701.58054},
     mrnumber = {1040574},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1988-1989__31__199_0}
}
Kassel, Christian. Le résidu non commutatif, dans Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1988-1989), Exposé no. 708, pp. 199-229. http://www.numdam.org/item/SB_1988-1989__31__199_0/

[1] M. Adler - On a trace functional for formal pseudo-differential operators and the symplectic structure of Korteweg-de Vries type equations, Inventiones Math. 50 (1979), 219-248. | MR 520927 | Zbl 0393.35058

[2] A. Avez, A. Lichnerowicz, A. Diaz-Miranda - Sur l'algèbre des automorphismes infinitésimaux d'une variété symplectique, J. Diff. Geom. 9 (1974), 1-40. | MR 356131 | Zbl 0283.53033

[3] A. A. Beilinson, Yu. I. Manin, V. V. Shechtman - Sheaves of the Virasoro and Neveu-Schwarz algebras, in K-theory, Arithmetic and Geometry (Séminaire Manin à Moscou, 1984-86), Springer Lecture Notes in Math. n° 1289 (1987), 52-66. | MR 923135 | Zbl 0645.17008

[4] J.-B. Bost - Fibrés déterminants, déterminants régularisés et mesures sur les espaces de modules des courbes complexes, Séminaire Bourbaki, exposé n° 676, Astérisque 152-153 (1987),113-149. | Numdam | MR 936852 | Zbl 0655.32021

[5] N. Bourbaki - Variétés différentielles et analytiques, Hermann, Paris (1971). | MR 281115

[6] J.-L. Brylinski, E. Getzler - The homology of algebras of pseudo-differential symbols and the noncommutative residue, K-theory 1 (1987), 385-403. | MR 920951 | Zbl 0646.58026

[7] A. Connes - Non-commutative differential geometry, Publ. Math. IHES 62 (1985), 41- 144. | Numdam | Zbl 0592.46056

[8] A. Connes - The action functional in non-commutative geometry, Commun. Math. Phys. 117 (1988), 673-683. | MR 953826 | Zbl 0658.53068

[9] J. Dixmier - Existence de traces non normales, C.R. Acad. Sci. Paris 262 (1966), 1107- 1108. | MR 196508 | Zbl 0141.12902

[10] V. G. Drinfeld, V. V. Sokolov - Équations de Lie et équations du type de Korteweg-de Vries, Itogi Nauki i Tekhniki, ser. Sovremennye Problemy Matematiki 24 (1984), 81-181 (en russe) ; trad. anglaise : J. Soviet Math. 30 (1985), 1975-2036. | MR 760998 | Zbl 0558.58027

[11] J. J. Duistermaat, V. W. Guillemin - The spectrum of positive elliptic operators and periodic bicharacteristics, Inventiones Math. 29 (1975), 39-79. | MR 405514 | Zbl 0307.35071

[12] Ch. Ehresmann, P. Libermann - Sur le problème d'équivalence de formes différentielles extérieures quadratiques, C.R. Acad. Sci. Paris 229 (1949), 697-698. | MR 32086 | Zbl 0034.20001

[13] H. Gillet, C. Soulé - Analytic torsion and the arithmetic Todd genus, à paraître dans Topology. | MR 1081932 | Zbl 0787.14005

[14] V. Guillemin - A new proof of Weyl's formula on the asymptotic distribution of eigenvalues, Adv. Math. 55 (1985), 131-160. | MR 772612 | Zbl 0559.58025

[15] P. Libermann - Formes différentielles sur une variété symplectique, C.R. Acad. Sci. Paris 234 (1952), 395-397. | MR 46734 | Zbl 0046.15602

[16] J.-L. Loday, D. Quillen - Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helv. 59 (1984), 565-591. | MR 780077 | Zbl 0565.17006

[17] Yu. I. Manin - Aspects algébriques des équations différentielles non linéaires, Itogi Nauki i Tekhniki, ser. Sovremennye Problemy Matematiki 11 (1978), 5-152 (en russe) ; trad. anglaise : J. Soviet Math. 11 (1979), 1-122. | Zbl 0419.35001

[18] Yu. I. Manin, A. O. Radul - A supersymmetric extension of the Kadomtsev-Petviashvili hierarchy, Commun. Math. Phys. 98 (1985), 65-77. | MR 785261 | Zbl 0607.35075

[19] R. T. Seeley - Complex powers of an eltiptic operator, A.M.S. Proc. Symp. Pure Math., vol. 10 (1967), 288-307 ; corrections dans Amer. J. Math. 91 (1969), 889-920. | MR 237943 | Zbl 0159.15504

[20] M. A. Shubin - Opérateurs pseudo-différentiels et théorie spectrale, Nauka, Moscou 1978 (en russe) ; trad. anglaise : Springer-Verlag, Berlin-Heidelberg-New York 1987.

[21] J. Vey - Déformation du crochet de Poisson sur une variété symplectique, Comment. Math. Helvetici 50 (1975), 421-454. | MR 420753 | Zbl 0351.53029

[22] M. Wodzicki - Spectral asymmetry and zeta functions, Inventiones Math. 66 (1982), 115-135. | MR 652650 | Zbl 0489.58030

[23] M. Wodzicki - Local invariants of spectral asymmetry, Inventiones Math. 75 (1984), 143-178. | MR 728144 | Zbl 0538.58038

[24] M. Wodzicki - Asymétrie spectrale et résidu non commutatif, thèse de Doctorat, Institut de Mathématiques Steklov, Moscou 1984 (en russe).

[25] M. Wodzicki - Commentaire de l'article de H. Weyl : "Ramification, old and new, of the eigenvalue problem" (Bull. A.M.S. 56 (1950), 115-139), in Oeuvres choisies de Hermann Weyl (publiées par V.I. Arnold et A.N. Parshin), Nauka, Moscou 1984 (en russe).

[26] M. Wodzicki - Noncommutative residue, Chapter I. Fundamentals, in K-Theory, Arithmetic and Geometry (Séminaire Manin à Moscou, 1984-86), Springer Lecture Notes in Math. 1289 (1987), 320-399. | MR 923140 | Zbl 0649.58033

[27] M. Wodzicki - Cyclic homology of differential operators, Duke Math. J. 54 (1987), 641-647. | MR 899408 | Zbl 0635.18010

[28] M. Wodzicki - Report on the cyclic homology of symbols (version préliminaire du chapitre IV de "Noncommutative residue"), prépublication Institute for Advanced Study, Princeton 1987.

[29] M. Wodzicki - Cyclic homology of pseudodifferential operators and noncommutative Euler class, C.R. Acad. Sci. Paris 306 (1988), 321-325. | MR 932347 | Zbl 0657.58043

[30] M. Wodzicki - The long exact sequence in cyclic homology associated with an extension of algebras, C.R. Acad. Sci. Paris 306 (1988), 399-403. | MR 934604 | Zbl 0637.16014

[31] M. Wodzicki - Excision in cyclic homology and in rational algebraic K-theory, Annals of Math. 129 (1989), 591-639. | MR 997314 | Zbl 0689.16013